Gluck surgery along a 2-sphere in a 4-manifold is realized by surgery along a projective plane

Atsuko Katanaga, Osamu Saeki, Masakazu Teragaito, Yuichi Yamada

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)555-571
Number of pages17
JournalMichigan Mathematical Journal
Volume46
Issue number3
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this